# SDR 22AA200900025

- Difficulty date: September 20, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 75,275 hours, 18,635 cycles
- Engine: Ge CF650*
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 75,275 hours, 18,635 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 4 TIRE FAILED.  DEBRIS FROM TIRE CAUSED SLIGHT DAMAGE TO LWR OTBD GEAR DOOR.  REMOVED NR 4 TIRE ASSY AND INSPECTED RT LANDING GEAR AXLE, NO DEFECT NOTED.  REPLACED NR 4 TIRE ASSY IAW MM 32-41-02, REMOVED AND REPLACED NR 3 MAIN TIRE ASSY IAW MM 32-41-02, CKD ANTI-SKID SYS IAW MM 32-45-00, OPS CKD NORMAL, FOUND RT LANDING GEAR STRUT DOOR DAMAGED AT LWR OUTDOOR GEAR DOOR AND FWD L/E, REPAIRED RT LANDING GEAR STRUT DOOR IAW EO FILE NR 09400-1 DWG NR 54-09400-1.  REPLACEMENT OF LANDING GEAR STRUT DOOR IN PROGRESS.
